A Study on Flett’s Mean Value Theorem

Authors

  • Thaneshor Bhandari Department of Mathematics, Butwal Multiple Campus,Tribhuvan University

DOI:

https://doi.org/10.3126/kaladarpan.v3i1.55264

Keywords:

geometrical meaning, differentiable, Lagrange’s mean value theorem

Abstract

The aim of this study is to evaluate the parallels between the results of Flett's Mean Value Theorem, Lagrange's Mean Value Theorem, and Rolle's Theorem, as well as their geometrical significance. It also covers Thomas M. Flett's 1958 Mean Value Theorem of Differential and Integral Calculus and its various extensions. We intend to present a thorough analysis of various (existing as well as new) adequate conditions for this theorem's validity because it is a topic of interest in many areas of mathematics, including functional equations.

Downloads

Download data is not yet available.
Abstract
54
PDF
26

Author Biography

Thaneshor Bhandari, Department of Mathematics, Butwal Multiple Campus,Tribhuvan University



Downloads

Published

2023-06-07

How to Cite

Bhandari, T. (2023). A Study on Flett’s Mean Value Theorem. Kaladarpan कलादर्पण, 3(1), 138–141. https://doi.org/10.3126/kaladarpan.v3i1.55264

Issue

Section

Articles